Bulletin of the American Mathematical Society

A theorem of Lie groups

Deane Montgomery and Leo Zippin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48, Number 6 (1942), 448-452.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504375

Mathematical Reviews number (MathSciNet)
MR0006545

Zentralblatt MATH identifier
0063.04079

Citation

Montgomery, Deane; Zippin, Leo. A theorem of Lie groups. Bull. Amer. Math. Soc. 48 (1942), no. 6, 448--452. https://projecteuclid.org/euclid.bams/1183504375


Export citation